Does anyone have a partner who is taking meds that decrease their libido?

kittycatgirl kittycatgirl
How many people are experiencing this problem?
Answers (private voting - your screen name will NOT appear in the results):
My partner doesn't take medication
My partner takes medication but it does not effect our sex life
2  (67%)
My partner takes medication and it makes our sex life worse
My partner takes medication and it makes our sex life better
1  (33%)
Total votes: 3
Poll is closed
02/17/2012
  • Add More Pleasure to Your Collection! Buy 1 Vibe, Get 1 FREE
  • Better Price Sale - Save 50%
  • Better Price Sale - Save 70%
  • Better Price Sale - Save 60%
  • Better Price - Save 40%
  • 1
  • 2
  • 3
  • 4
  • 5
All promotions
underHim underHim
I am lucky he is on a blood pressure med that can cause this problem, but doesnt affect him.
02/17/2012
PhantomBowie PhantomBowie
I know this is a little old, but I just wanted to chime in. A month ago I started medicine to fight severe anxiety. The first couple weeks I had no sex drive at all, I could achieve an erection but I could not finish (bad for our solo play). Around the third week we found that I could finish but it took extreme concentration (on my part) and it left us both very tired at the end. Now it is actually enjoyable, the lasting longer part that is. And now we focus on the journey and not the end.

Not to be negative, but I was told it was surprising for me lose the libido then get it back.
02/26/2012
xGOLDx xGOLDx
My former partner and I both started on SSRIs a few weeks apart. While I found that it was harder for me to get in the mood, he found that his arousal was still the same, but he could not finish all the time. Also when he did finish, it took way longer than it did before. It didn't necessarily make our sex life worse, it just changed it. More effort for me to start feeling sexy, and not worrying about if he finishes or not. It is still fun for both us, and that is what counts.
02/26/2012
Total posts: 4
Unique posters: 4